# SDR 60371

- Difficulty date: April 7, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 15,017 hours, 28,925 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW CALLED REPORTING BRAKES FELT SOFT. MAINTENANCE CALLED PIT.
